# SDR VNAA202207111112

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 17,291 hours, 15,448 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL ODOR IN MAIN CABIN AND FLIGHT DECK AFTER TAKE OFF / PERFORMED DRYING OF ENGINE AIR AND ECS IAW CRJ 900 AMM 72-00-00-100-803-A01-PSA
